, Volume 24, Issue 2, pp 239-240

Remark on the spectrum structure of the two-dimensional Schrödinger operator with the periodic potential

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


In the remark it is shown that it is possible to omit arithmetical conditions on the period-lattice of the potential in the Schrödinger operator, which were assumed in the previous works of the second author.

Translated from Zapiski Nauchnykh Seminarov Leningradskogo Otdeleniya Matematicheskogo Instituta im. V. A. Steklova AN SSSR, Vol. 109, pp. 131–133, 1981.